# SDR REXA2019111221576

- Difficulty date: October 22, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 400-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FS 400 TO 409+120 IS CORRODED
REMOVED & REPLACED CORRODED SAT TRACK AT RBL 9 FS 409 TO FS 409+120 IAW REO 601R-53-00-485.  SEAT TRACK PART #20276-288-0-0 REV W. WVAC EMP  769 STAMP
